MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-55
Medical Device Problem Codes Inability to Auto-Fill (1044); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use the cs100 intra aortic balloon pump experienced an autofill failure and check iab catheter alarm.There was patient involvement; however, no harm or adverse event was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d10, g3, g6, g7, h2, h6 (medical device problem code, type of investigation, investigation findings, component code, investigation conclusion), h11 corrected fields: g2 reverted the contents of section a1 (patient id), e1 (event site postal code), h4 (manufacture date) to blank.A getinge field service engineer (fse) evaluated the device and identified pressure performance below specification, a damaged positive pressure pump shaft, and recommended replacement of the positive and negative pressure pumps.However, the recommended repair was not performed because the customer had not obtained the required purchase order (po) approval.

Brand Name
CS100 Intra-Aortic Balloon Pump, English, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50221282
Report Number2249723-2026-0003816
Device Sequence Number10564145
Product Code DSP
UDI-Device Identifier10607567107295
UDI-Public(01)10607567107295
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-55
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Balloon Catheter
Patient SexUnknown